# SDR UPS07849631

- Difficulty date: March 30, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 81,451 hours, 26,798 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 HFEC INSP DETECTED A CRACK ON THE C-4 (D-PIT) LWR AFT DOOR JAMB CORNER STARTING AT FASTENER GOING FWD TO EDGE OF DOOR CUTOUT.  CUT OUT DAMAGED AREA AT D-PIT LWR AFT DOOR JAMB CORNER (STA 1440) IAW SRM 53-2-0 FIG 21.  FABRICATED AND INSTALLED REPAIR TRIPLER, DOUBLER, AND FILLER AT D-PIT LWR AFT DOOR JAMB CORNER (STA 1440) IAW SRM 53-2-0 FIG 22 TR 53-188.
